# SDR REXA2013052300908

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 27,760 hours, 25,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN SMOKE GOGGLE BROKEN.  REMOVED & REPLACED CAPTAIN SMOKE GOGGLES IAW CRJ200 AMM 35-11-12.  OK FOR SERVICE.
